Volume 16, issue 5 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Quadratic-linear duality and rational homotopy theory of chordal arrangements

Christin Bibby and Justin Hilburn

Algebraic & Geometric Topology 16 (2016) 2637–2661
Bibliography
1 R Bezrukavnikov, Koszul DG–algebras arising from configuration spaces, Geom. Funct. Anal. 4 (1994) 119 MR1262702
2 C Bibby, Cohomology of abelian arrangements, Proc. Amer. Math. Soc. 144 (2016) 3093
3 A K Bousfield, V K A M Gugenheim, On PL de Rham theory and rational homotopy type, 179 (1976) MR0425956
4 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, 304, Springer (1972) MR0365573
5 E Brieskorn, Sur les groupes de tresses [d’après V I Arnol’d], from: "Séminaire Bourbaki, 24ème année (1971/1972)", Lecture Notes in Math. 317, Springer (1973) 21 MR0422674
6 C De Concini, C Procesi, On the geometry of toric arrangements, Transform. Groups 10 (2005) 387 MR2183118
7 C Dupont, The Orlik–Solomon model for hypersurface arrangements, Ann. Inst. Fourier (Grenoble) 65 (2015) 2507 MR3449588
8 M Falk, The minimal model of the complement of an arrangement of hyperplanes, Trans. Amer. Math. Soc. 309 (1988) 543 MR929668
9 D R Fulkerson, O A Gross, Incidence matrices and interval graphs, Pacific J. Math. 15 (1965) 835 MR0186421
10 P Griffiths, J Morgan, Rational homotopy theory and differential forms, 16, Springer (2013) MR3136262
11 T Kohno, On the holonomy Lie algebra and the nilpotent completion of the fundamental group of the complement of hypersurfaces, Nagoya Math. J. 92 (1983) 21 MR726138
12 P Orlik, L Solomon, Combinatorics and topology of complements of hyperplanes, Invent. Math. 56 (1980) 167 MR558866
13 P Orlik, H Terao, Arrangements of hyperplanes, 300, Springer (1992) MR1217488
14 S Papadima, S Yuzvinsky, On rational K[π,1] spaces and Koszul algebras, J. Pure Appl. Algebra 144 (1999) 157 MR1731434
15 L E Positsel’skiĭ, Nonhomogeneous quadratic duality and curvature, Funktsional. Anal. i Prilozhen. 27 (1993) 57, 96 MR1250981
16 S B Priddy, Koszul resolutions, Trans. Amer. Math. Soc. 152 (1970) 39 MR0265437
17 D Quillen, Rational homotopy theory, Ann. of Math. 90 (1969) 205 MR0258031
18 B Shelton, S Yuzvinsky, Koszul algebras from graphs and hyperplane arrangements, J. London Math. Soc. 56 (1997) 477 MR1610447
19 D Sullivan, Infinitesimal computations in topology, Inst. Hautes Études Sci. Publ. Math. 47 (1977) 269 MR0646078
20 S Yuzvinskiĭ, Orlik–Solomon algebras in algebra and topology, Uspekhi Mat. Nauk 56 (2001) 87 MR1859708
21 G M Ziegler, Binary supersolvable matroids and modular constructions, Proc. Amer. Math. Soc. 113 (1991) 817 MR1068134